# SDR CA190328008

- Difficulty date: March 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Part number: 601R310901
- Condition: Corroded
- Location: Bs 340
- Part time: 47,562 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) L/H SIDE FS340 FLOOR ATTACH FITTING CORROSION. FITTING HAS BEEN BLENDED AT THE UPPER FLANGE WITH 100% MAT. LOSS.
